MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION MAIN; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION MAIN; AUTOMATED DISPENSING CABINET
Model Number 500001004001
Medical Device Problem Codes Mechanical Problem (1384); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation main drawer 6 had failed, and the rail needed to be replaced.The customer attempted troubleshooting by rebooting the station and trying to recover the drawer; however, the problem persisted.The customer stated that they were unable to access the medication, and the user managed to get the medication from another pyxis station, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 23-dec-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the main drawer 6 was failed.A field service engineer (fse) responded to a report that full height drawer 6 on the medstation pro was not opening properly and conducted an onsite inspection, observing inconsistent opening, limited extension, and frequent clicking noises indicating failure.The fse identified that the left and right slide rail tracks were misaligned and that the bearings on the slide rails were dry and lacking lubrication, causing stiffness.The fse corrected the alignment of the racks and replaced both slide rails, after which the drawer operated smoothly and reliably, confirming that the medstation pro and its full height drawer 6 were restored to proper working condition.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD PYXIS¿ PRO MEDSTATION MAIN
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25471307
Report Number2016493-2026-36181
Device Sequence Number16028893
Product Code BRY
UDI-Device Identifier10885403521300
UDI-Public(01)10885403521300
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001004001
Device Catalogue Number1155-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown